I have had depression in my life since I was 19, now 43 and just found out I have systems of ADHD.........which I have thought I have had for a long while.
My doctor just put me on Vyvanse 30 mgs along with my Celexa @ 10mgs.
My question is: I know Vyvanse is a stimulant ...........will the slight shaking of the hands and stuff subside after my body gets used to it? I just started it today and know like everything else your body must get used to something new.
Has anybody had bad reactions to this medication? I want to really be positive about this medication, for I know I need it.
Please I want to be positive. Life is just way to short to be miserable. I have to been strong for my family and parent..........whom is terminally ill. Breaks my heart.....my mom!
But please any words would be great......and as always.........Thank you!
I love you all and this site, it has been a life saver all around..........